MathSciNet Relay Station
MathSciNet bibliographic data
MR38348 (12,390c) 20.0X
Higman, Graham A finitely generated infinite simple group. J. London Math. Soc. 26, (1951). 61–64.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement